Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

E. Durand-Cartagena - X. Li

Preservation of bounded geometry under sphericalization and flattening: quasiconvexity and $\infty$-Poincaré inequality

created by durandcar on 28 Nov 2014
modified on 23 Feb 2018

[BibTeX]

Published Paper

Inserted: 28 nov 2014
Last Updated: 23 feb 2018

Journal: Ann. Ac. Sci. Fen. Math
Volume: 42
Pages: 1-22
Year: 2017


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1